# SDR MASA2013062352499

- Difficulty date: June 23, 2013
- Submitted: June 23, 2013
- Operation: Air carrier
- Aircraft: N5994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 24,071 hours, 38,935 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE AT 8 AND SMOKING, OTHERS AT 1 AND 2.  SECURED NR 1 BRAKE QD, FOUND LOOSE, PERFORMED TAXI CHECK, OPS GOOD
